The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 3.

Albert, M. H.; Atkinson, M. D. and Brignall, Robert (2007). Permutation classes of polynomial growth. Annals of Combinatorics, 11(3-4) pp. 249–264.

Blasiak, P.; Penson, K.A. and Solomon, A.I. (2003). The Boson normal ordering problem and generalized Bell numbers. Annals of Combinatorics, 7(2) pp. 127–139.

Donovan, Diane M.; Griggs, Terry S.; Lefevre, James G. and McCourt, Thomas A. (2014). Cyclic biembeddings of twofold triple systems. Annals of Combinatorics, 18(1) pp. 57–74.

This list was generated on Mon Jun 18 22:15:39 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU